How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 3825
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I'm positive I have a yeast infection I took a diflucan 12

Customer Question

I'm positive I have a yeast infection I took a diflucan 12 hrs ago, I still feel itching and burning can't foot drug store to buy anything but I have hydrocortisone can I use that?
JA: The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: More info
JA: Is there anything else important you think the Gynecologist should know?
Customer: No. I know that I used to much soap and I'm positive it's used infection no the brownstone with her concerns 40-year-old healthy no medications
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 6 months ago.
Category: OB GYN
Expert:  Dr Josh replied 6 months ago.
HelloWelcome to Justanswer website.Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern What is your age & gender?If female -do you mean that you have vaginal yeast infection?Any discharge?Since how long you have this yeast infection?
Expert:  Dr Josh replied 6 months ago.
Dear customer,Thank you for coming back online. Diflucan usually taken as single 150 mg dose and an improvement in symptoms is usually seen within one to three days.As it has been only 12 hours now,when you took diflucan,it may take another upto another 24 hours for your symptoms to start getting improving.Yes,to get quick relief from your symptoms,of itching & burning you can apply ointment hydrocortisone & this will help greatly to subside the symptoms till you the diflucan show its affect. Also (if available),you can apply ointment monistat vaginal cream.It is a broad spectrum anti-fungal agent.It is available as over the counter without prescription. So bot***** *****ne is that yes,for the time being,you can apply hydrocortisone cream to get subside your symptoms of itching & burning sensation. Hope this helpedPlease use the REPLY BUTTON to reply back to meMy goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.Thank you.Kind RegardsDr.Josh